# SDR P5CA2020031800103

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Part number: 1288M99G11
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - HONEYCOMB, NO. 1 ENG FWD ACOUSTIC LINER ON 6:00.( IAW AMM 72-33-01-004-001 REV. 129 AND AMM 72-33-01-404-011 REV. 129 REPLACED THE NO. 1 ENG FWD ACOUSTICAL LINER WITH SERVICEABLE PARTS. COMPLETED THIS JOB AND CONDITION CHECK NORMAL. )
